# SDR YENA20151121580

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 43,930 hours, 15,439 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 503CA04F202Y00
- Part serial: 2198
- Condition: Inoperative
- Part time: 43,937 hours, 15,439 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY GENERATOR TEST FAILED.  R & R RELAYS 12XE AND 16XE, NO HELP, REF SWPM 20-46-50.  R & R 3XC 3 POLE CONTACTOR IAW AMM 24-25-55.  NO HELP. CONTINUED ON DEFECT 1730594-2.
